# SDR DL76L071020

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 45,789 hours, 6,941 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX504934
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PRIMARY HYD PUMP EICAS MSG CAME ON.  LOW SYSTEM PRESSURE.  LOW ENG HYD PUMP OUTPUT.  REMOVED AND REPLACED LEFT ENG EDP PER AMM.  REMOVED AND REPLACED PRESSURE AND CASE DRAIN FILTER PER AMM.  OP AND LEAK CHECK OKAY.
